A construction of hyperbolic Coxeter groups

  • Damian L. Osajda

    Uniwersytet Wrocławski, Poland


We give a simple construction of Gromov hyperbolic Coxeter groups of arbitrarily large virtual cohomological dimension. Our construction provides new examples of such groups. Using this one can construct, e.g., new groups having some interesting asphericity properties.

Cite this article

Damian L. Osajda, A construction of hyperbolic Coxeter groups. Comment. Math. Helv. 88 (2013), no. 2, pp. 353–367

DOI 10.4171/CMH/288